Alert archive / Utah / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 26, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Aug 22, 2018, 8:52 AM MDT for Box Elder County, Utah. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2018, 8:52 AM MDT (14:52 UTC)
- Expired
- Aug 22, 2018, 9:30 AM MDT
- In force
- 38 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Box Elder County, UT
The radar
The Salt Lake City radar (KMTX), 67 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 2.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 132 J/kg
- Mixed-layer CIN
- -300 J/kg
- Mixed-layer LCL
- 1766 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
187
WUUS55 KSLC 221452
SVRSLC
UTC003-221530-
/O.NEW.KSLC.SV.W.0026.180822T1452Z-180822T1530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Salt Lake City UT
852 AM MDT WED AUG 22 2018
The National Weather Service in Salt Lake City has issued a
* Severe Thunderstorm Warning for...
Northeastern Box Elder County in northern Utah...
* Until 930 AM MDT
* At 852 AM MDT, a severe thunderstorm was located 15 miles south of
Snowville, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Snowville, Howell, Riverside and Locomotive Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4180 11213 4161 11286 4192 11309 4200 11295
4200 11243
TIME...MOT...LOC 1452Z 241DEG 35KT 4175 11282
HAIL...1.00IN
WIND...60MPH
$$
CRK1 follow-up statement
557
WWUS55 KSLC 221509
SVSSLC
Severe Weather Statement
National Weather Service Salt Lake City UT
909 AM MDT WED AUG 22 2018
UTC003-221530-
/O.CON.KSLC.SV.W.0026.000000T0000Z-180822T1530Z/
Box Elder UT-
909 AM MDT WED AUG 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM MDT
FOR NORTHEASTERN BOX ELDER COUNTY...
At 909 AM MDT, a severe thunderstorm was located 7 miles west of
Howell, or 14 miles southeast of Snowville, moving northeast at 45
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Snowville, Howell and Riverside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4166 11268 4200 11295 4200 11243 4180 11213
TIME...MOT...LOC 1509Z 244DEG 38KT 4179 11259
HAIL...1.50IN
WIND...60MPH
$$
CRKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 4:28 AM MDT, 4 hours 24 minutes earlier.
Area forecast discussion, Aug 22, 4:28 AM MDT, 4 hours 24 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
428 AM MDT Wed Aug 22 2018
.SYNOPSIS...Monsoon moisture will support widespread thunderstorm
coverage today, potentially bringing locally heavy rainfall.
Drier and a little warmer late week.
&&
.SHORT TERM (THROUGH 12Z SATURDAY)...
Today's Impacts...
* Flash Flood Watch for much of the area
* Copious lightning
* Severe Thunderstorms possible northern Utah and southwest
Wyoming
* Smoke across Northern Utah
Antecedent Conditions...
Exceptional Drought is occurring centered across Sanpete county
and near the Four Corners. Extreme Drought is affecting most areas
south of Highway 40 and east of I-15. Drought conditions scale
down to Moderate Drought along the border of Nevada, Idaho and
Wyoming.
Big Picture...
A closed low is over southeast Oregon, while a ridge is centered
over Texas. The right entrance region of a 80-130kt jet is located
over northern Utah and southwest Wyoming.
Local Observations and Trends...
00Z KSLC RAOB shows a dry boundary layer and steep lapse rates to
near 600mb, with better moisture and moderately strong southwesterly
winds in the mid and upper levels.
Precipitable Water values range from 0.40"-0.60" far northwest
valleys and northern mountains to 1.50"-1.95" southern valleys.
A surface trough extends from north of Las Vegas into north
central Utah. Smoke remains across northern Utah, while southerly
winds are breezy across portions of central and southern Utah.
24 hour trends:
* Precipitable Water 0.50"-0.75" higher southern valleys
* Temperatures are 5-15F cooler central and southern Utah
* Dewpoint Depression 15-30F lower (moister) central and southern
Utah
Forecast...
Have included mention of smoke across northern Utah through
tonight given favorable flow from the west as advertised by the
HRRR smoke model.
Experimental CIRA Advective Precipitable Water product indicates
moistening continues from the southwest particularly in the
700-500mb and 850-700mb layers. The trend vs. yesterday is an
increase in moisture further west over the Nevada border ahead of
the closed low.
Ongoing Flash Flood Warning and Urban and Small Stream Advisory
for portions of Washington and western Kane counties. A
southwesterly low level jet has been a focus for convection
overnight in these areas. Expect during the mid morning that much
of the deeper convection will weaken and stratify out across
southern Utah. Thick cloud cover may then lead to a lull of
activity later in the day across portions of southern Utah.
Expect another active convective day, with much of the activity
along and east of I-15 based on the monsoon moisture trajectory.
Combination of instability, shear and dynamics (associated with
upstream closed low and upper level jet) should support
widespread deep convection. This is supported by simulated
reflectivity on respective Convective Allowing Models.
With widespread deep convection in the forecast, thermodynamic
considerations point to heavy rainfall and a Flash Flood
potential. These include a Normalized CAPE between 0.10-0.15, LCL
around 700mb, dewpoints in the mid to upper 50s, and a warm cloud
layer of about 5kft or better. While storm motion is swift at
30kts from the southwest like yesterday, training storms could
bring multiple rounds of heavy rainfall. Flash Flooding is a
significant concern near burn scars, slick rock, slot canyons,
normally dry washes, along with urban areas. Flooding and debris
flows may impact travel.
Based on dynamically forced deep convection and the above stated
thermodynamic profile, we felt the Wasatch front and northeast
Utah will see a greater than typical Flash Flood risk, namely near
the small but high profile burn scars along with urban flooding.
The potential impacts justify a rare Flash Flood Watch for these
areas. The mid/upper level jet axis may act as a convective focus
with training storms being a risk even in the metro areas.
Severe thunderstorms are also possible, most likely across
northern Utah and southwest Wyoming given the proximity of the
upper level jet, cyclonic diffluence and height falls. The
dynamical forcing will once again contribute to sufficient shear
to support supercell storms. These will be capable of producing
large hail and severe winds (wet microbursts).
With the aforementioned closed low crossing the northern Rockies
tomorrow, drier air is advected into Utah from the west, with
anticyclonic flow aloft developing across northern Utah. Best
chance of convection appears to be south of I-70 but should be
widely scattered at best. Weaker instability and drying should
decrease the threat of high rain rates tomorrow.
A warming and drying southwest flow develops by Friday. While many
models are indicating QPF in the mountains due to diurnal
convection Friday, given the drying trend decided to stand with
a dry forecast for now.
.LONG TERM (AFTER 12Z SATURDAY)...
A dry west southwest flow will prevail Saturday and Sunday as a
trough sags southward across PacNW, Northern Rockies and into the
northern Great Basin. How this trough manifests itself after this
point is up for grabs. The EC has another strong shortwave moving
southward down the BC coast by 18Z Sun which weakens this western
US trough and kicks it out eastward across eastern Montana.
Meanwhile the GFS has basically a strong northerly flow moving
southward down the BC coast with no obvious shortwave contained in
the flow. Without the shortwave, the GFS deepens the trough into
northern California which then places more of a southwest flow
across Utah which could bring moisture over extreme eastern
portion of the CWA. However, have opted to go with dry conditions
and wait for the global models to get in sync with each other.
The net result of the trough over the western US will be cooler
temps but by how much will still be in question. Have gone with the
model guidance but could see much cooler temps across northern Utah
if the EC pans out with the trough moving in quickly by Tuesday and
not allowing much moderation.
&&
.AVIATION...
Southerly winds are expected through the TAF period at the SLC
terminal with gusty winds likely in association with showers and
thunderstorms from late morning through early this evening. There
is 30 percent chance of MVFR conditions in heavy rain associated
with the thunderstorms. Small hail is also possible.
&&
.FIRE WEATHER...
ERC values are running below the 50th percentile across much of
southern and eastern Utah, near the 85th percentile across
northern Utah. ERCs have been steady or trending lower most
locations during the past several days.
Monsoon moisture remains in place. Very active especially along
and east of I-15 today. These areas could see locally heavy
rainfall and gusty/erratic microburst winds in addition to copious
lightning.
Drier air invades from the west tomorrow limiting convection to
isolated or scattered coverage across central and southern Utah.
Little to no convection is expected Friday into the weekend. A
warming and drying trend takes place tomorrow through the upcoming
weekend. Breezy southwest winds are possible Sunday and Monday
along with the warm and dry conditions.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flash Flood Watch through this evening for UTZ010-012-013-
019>021-517-518.
Flash Flood Watch from noon MDT today through this evening for
UTZ002>004-006>009-011-014.
WY...Flash Flood Watch from noon MDT today through this evening for
WYZ021.
&&
SHORT TERM/FIRE WEATHER...10
LONG TERM/AVIATION...Struthwolf
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.phpHazardous weather outlook, Aug 22, 4:32 AM MDT, 4 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Salt Lake City UT 432 AM MDT Wed Aug 22 2018 UTZ001>016-019>021-517-518-WYZ021-231300- Cache Valley/Utah Portion-Northern Wasatch Front- Salt Lake and Tooele Valleys-Southern Wasatch Front- Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys- Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Western Uinta Basin-Castle Country-San Rafael Swell- Sanpete/Sevier Valleys-West Central Utah-Southwest Utah- Utahs Dixie and Zion National Park-South Central Utah- Glen Canyon Recreation Area/Lake Powell-Central Mountains- Southern Mountains-Southwest Wyoming- 432 AM MDT Wed Aug 22 2018 This Hazardous Weather Outlook is for the western two thirds of Utah and southwest Wyoming. .DAY ONE...Today and Tonight Widespread showers and thunderstorms will bring a risk of flash flooding near burn scars, slick rock, slot canyons and normally dry washes, as well as in urban areas. Some storms especially across northern Utah and southwest Wyoming may be severe with strong winds and large hail. Smoke will continue to affect northern Utah. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. For more information from NOAA/s National Weather Service visit... http://weather.gov/saltlakecity For information on potential road travel impacts visit... http://www.udottraffic.utah.gov/roadweatherforecast.aspx
In the hours before
Special weather statement, Aug 22, 7:16 AM MDT, 1 hour 36 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 716 AM MDT WED AUG 22 2018 UTZ005-221345- Great Salt Lake Desert and Mountains UT- 716 AM MDT WED AUG 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BOX ELDER COUNTY UNTIL 745 AM MDT... At 716 AM MDT, National Weather Service Doppler radar indicated a strong thunderstorm 9 miles south of Juniper, or 15 miles southwest of Snowville...moving northeast at 35 mph. Penny to nickel size hail and wind gusts of 40 to 55 mph will be possible. Locations impacted include... Snowville and Curlew Junction. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches, take shelter in a sturdy building. && LAT...LON 4172 11299 4197 11326 4200 11318 4200 11234 TIME...MOT...LOC 1316Z 237DEG 30KT 4188 11298 CRK
Special weather statement, Aug 22, 7:32 AM MDT, 1 hour 20 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 732 AM MDT WED AUG 22 2018 UTZ005-221415- Great Salt Lake Desert and Mountains UT- 732 AM MDT WED AUG 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BOX ELDER COUNTY UNTIL 815 AM MDT... At 732 AM MDT, National Weather Service Doppler radar indicated a strong thunderstorm 25 miles southwest of Park Valley, or 34 miles northeast of Montello...moving northeast at 35 mph. Penny to nickel size hail and winds in excess of 40 mph will be possible. Locations impacted include... Park Valley. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches, take shelter in a sturdy building. && LAT...LON 4137 11374 4148 11389 4190 11320 4168 11299 TIME...MOT...LOC 1332Z 234DEG 31KT 4151 11362 CRK
Special weather statement, Aug 22, 7:46 AM MDT, 1 hour 6 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 746 AM MDT WED AUG 22 2018 UTZ002-005-007-221415- Wasatch Mountains I-80 North UT- Great Salt Lake Desert and Mountains UT-Northern Wasatch Front UT- 746 AM MDT WED AUG 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CACHE AND NORTH CENTRAL BOX ELDER COUNTIES UNTIL 815 AM MDT... At 745 AM MDT, National Weather Service Doppler radar indicated a strong thunderstorm near Snowville...moving northeast at 35 mph. Penny to nickel size hail and wind gusts of 40 to 55 mph will be possible. Locations impacted include... Snowville, Portage and I-84 near Snowville. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches, take shelter in a sturdy building. && LAT...LON 4181 11270 4200 11285 4200 11214 TIME...MOT...LOC 1345Z 240DEG 31KT 4193 11267 CRK
Special weather statement, Aug 22, 8:08 AM MDT, 44 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 808 AM MDT WED AUG 22 2018 UTZ001-002-005-007-221445- Cache Valley/Utah Portion UT-Wasatch Mountains I-80 North UT- Great Salt Lake Desert and Mountains UT-Northern Wasatch Front UT- 808 AM MDT WED AUG 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CACHE AND NORTHERN BOX ELDER COUNTIES UNTIL 845 AM MDT... At 808 AM MDT, National Weather Service Doppler radar indicated a strong thunderstorm 10 miles southwest of Cherry Creek Rest Area, or 14 miles southwest of Malad...moving northeast at 40 mph. Penny to nickel size hail and wind gusts of 40 to 55 mph will be possible. Locations impacted include... Portage and Washakie. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches, take shelter in a sturdy building. && LAT...LON 4184 11240 4200 11253 4200 11209 4195 11204 TIME...MOT...LOC 1408Z 243DEG 35KT 4200 11239 CRK
Special weather statement, Aug 22, 8:09 AM MDT, 43 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 809 AM MDT WED AUG 22 2018 UTZ005-221500- Great Salt Lake Desert and Mountains UT- 809 AM MDT WED AUG 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BOX ELDER COUNTY UNTIL 900 AM MDT... At 809 AM MDT, National Weather Service Doppler radar indicated a strong thunderstorm 13 miles south of Park Valley, or 36 miles southwest of Snowville...moving northeast at 40 mph. Penny to nickel size hail and wind gusts of 40 to 55 mph will be possible. Locations impacted include... Park Valley, Curlew Junction, Rosette, Locomotive Springs and Standrod. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches, take shelter in a sturdy building. && LAT...LON 4171 11265 4150 11341 4199 11353 4199 11278 TIME...MOT...LOC 1409Z 243DEG 35KT 4164 11325 CRK
Special weather statement, Aug 22, 8:42 AM MDT, 10 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 842 AM MDT WED AUG 22 2018 UTZ001-007-221515- Cache Valley/Utah Portion UT-Wasatch Mountains I-80 North UT- 842 AM MDT WED AUG 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CACHE COUNTY UNTIL 915 AM MDT... At 842 AM MDT, National Weather Service Doppler radar indicated a strong thunderstorm near Lewiston, or near Preston...moving northeast at 45 mph. Half inch hail and wind gusts of 40 to 55 mph will be possible. Locations impacted include... Lewiston, Trenton, Richmond and Cornish. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches, take shelter in a sturdy building. && LAT...LON 4188 11196 4200 11205 4200 11165 4199 11164 TIME...MOT...LOC 1442Z 242DEG 40KT 4201 11193 CRK
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 6:06 PM MDT | Special Weather Statement | SLC | Utah | 24 min |
| Aug 21, 6:22 PM MDT | Special Weather Statement | SLC | 38 min | |
| Aug 21, 6:29 PM MDT | Severe Thunderstorm Warning | SLC | Tooele, Utah | 31 min |
| Aug 21, 6:58 PM MDT | Severe Thunderstorm Warning | SLC | Tooele, Utah | 32 min |
| Aug 21, 7:28 PM MDT | Special Weather Statement | SLC | Salt Lake | 47 min |
| Aug 22, 2:46 AM MDT | Flash Flood Warning | SLC | Kane, Washington | 4 hr |
| Aug 22, 3:09 AM MDT | Areal Flood Advisory | SLC | Washington | 3 hr |
| Aug 22, 3:33 AM MDT | Flash Flood Watch | SLC | 18 hr | |
| Aug 22, 6:29 AM MDT | Special Weather Statement | SLC | Box Elder | 46 min |
| Aug 22, 7:16 AM MDT | Special Weather Statement | SLC | Box Elder | 29 min |
| Aug 22, 7:32 AM MDT | Special Weather Statement | SLC | Box Elder | 43 min |
| Aug 22, 8:09 AM MDT | Special Weather Statement | SLC | Box Elder | 51 min |
| Aug 22, 8:16 AM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache | 29 min |
| Aug 22, 8:17 AM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 43 min |
| Aug 22, 8:42 AM MDT | Special Weather Statement | SLC | Cache | 33 min |
| Aug 22, 9:28 AM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache | 32 min |
| Aug 22, 9:59 AM MDT | Special Weather Statement | SLC | Cache | 46 min |
| Aug 22, 10:21 AM MDT | Areal Flood Warning | SLC | Washington | 6 hr |
| Aug 22, 10:43 AM MDT | Special Weather Statement | SLC | Rich | 47 min |
| Aug 22, 12:43 PM MDT | Special Weather Statement | SLC | Davis | 47 min |
| Aug 22, 12:59 PM MDT | Special Weather Statement | SLC | Davis | 46 min |
| Aug 22, 1:16 PM MDT | Special Weather Statement | SLC | Juab | 44 min |
| Aug 22, 1:24 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan | 36 min |
| Aug 22, 1:25 PM MDT | Special Weather Statement | SLC | Wasatch | 50 min |
| Aug 22, 1:26 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele | 34 min |
| Aug 22, 1:46 PM MDT | Severe Thunderstorm Warning | SLC | Utah, Wasatch | 44 min |
| Aug 22, 1:58 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan | 15 min |
| Aug 22, 1:58 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele, Utah | 47 min |
| Aug 22, 2:02 PM MDT | Special Weather Statement | SLC | Utah | 28 min |
| Aug 22, 2:05 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Tooele | 25 min |
| Aug 22, 2:09 PM MDT | Special Weather Statement | SLC | Morgan | 51 min |
| Aug 22, 2:22 PM MDT | Severe Thunderstorm Warning | SLC | Morgan, Summit | 23 min |
| Aug 22, 2:23 PM MDT | Special Weather Statement | SLC | Utah | 37 min |
| Aug 22, 2:28 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Weber | 32 min |
| Aug 22, 2:36 PM MDT | Special Weather Statement | SLC | Utah | 24 min |
| Aug 22, 2:46 PM MDT | Special Weather Statement | SLC | Summit | 44 min |
| Aug 22, 2:48 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele, Utah | 42 min |
| Aug 22, 2:52 PM MDT | Special Weather Statement | SLC | Morgan | 38 min |
| Aug 22, 2:57 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan, Weber | 33 min |
| Aug 22, 3:06 PM MDT | Special Weather Statement | SLC | Salt Lake | 39 min |
| Aug 22, 3:22 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan, Salt Lake | 23 min |
| Aug 22, 3:28 PM MDT | Special Weather Statement | SLC | Morgan | 47 min |
| Aug 22, 3:29 PM MDT | Flash Flood Warning | SLC | Salt Lake | 91 min |
| Aug 22, 3:36 PM MDT | Special Weather Statement | SLC | Utah, Wasatch | 24 min |
| Aug 22, 3:40 PM MDT | Severe Thunderstorm Warning | SLC | Morgan, Rich, Summit | 35 min |
| Aug 22, 3:44 PM MDT | Special Weather Statement | SLC | Morgan | 46 min |
| Aug 22, 3:52 PM MDT | Special Weather Statement | SLC | Salt Lake | 38 min |
| Aug 22, 3:53 PM MDT | Special Weather Statement | SLC | Duchesne | 37 min |
| Aug 22, 3:58 PM MDT | Special Weather Statement | SLC | Duchesne | 32 min |
| Aug 22, 4:08 PM MDT | Severe Thunderstorm Warning | SLC | Morgan, Weber | 37 min |
| Aug 22, 4:15 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 30 min |
| Aug 22, 4:24 PM MDT | Special Weather Statement | SLC | Salt Lake | 51 min |
| Aug 22, 4:34 PM MDT | Special Weather Statement | SLC | Duchesne | 26 min |
| Aug 22, 4:37 PM MDT | Areal Flood Advisory | SLC | Davis, Morgan, Salt Lake | 83 min |
| Aug 22, 4:42 PM MDT | Special Weather Statement | SLC | Salt Lake | 48 min |
| Aug 22, 4:58 PM MDT | Special Weather Statement | SLC | Duchesne | 32 min |
| Aug 22, 5:04 PM MDT | Special Weather Statement | SLC | Morgan | 41 min |
| Aug 22, 5:05 PM MDT | Severe Thunderstorm Warning | SLC | Duchesne | 25 min |
| Aug 22, 5:18 PM MDT | Areal Flood Advisory | SLC | Salt Lake | 87 min |
| Aug 22, 5:19 PM MDT | Special Weather Statement | SLC | Salt Lake | 41 min |
| Aug 22, 5:58 PM MDT | Flash Flood Warning | SLC | Salt Lake | 5 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.